Journal article icon

Journal article

Recursive Smooth Ambiguity Preferences.

Abstract:

This paper axiomatizes an intertemporal version of the Smooth Ambiguity decision model developed in [P. Klibanoff, M. Marinacci, S. Mukerji, A smooth model of decision making under ambiguity, Econometrica 73 (6) (2005) 1849–1892]. A key feature of the model is that it achieves a separation between ambiguity, identified as a characteristic of the decision maker's subjective beliefs, and ambiguity attitude, a characteristic of the decision maker's tastes. In applications one may thus specify/va...

Expand abstract

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jet.2008.10.007

Authors


Journal:
Journal of Economic Theory
Volume:
144
Issue:
3
Publication date:
2009-01-01
DOI:
URN:
uuid:acd616b6-828d-48ff-b2f9-9a50ef5494f9
Local pid:
oai:economics.ouls.ox.ac.uk:14687
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP